5 results for mean value.

Parameters for your search query:
Keyword    mean value

Open AccessArticle
Export: RIS | BibTeX | EndNote
Mean Values of Arithmetic Functions under Congruences with the Euler Function
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 39-48. DOI: 10.12691/tjant-8-2-4
Pub. Date: July 13, 2020Views: 1994Downloads: 2829
Open AccessArticle
Export: RIS | BibTeX | EndNote
Asymptotic Property of Mediant for Lagrange’s Mean Value Theorem
Journal of Mathematical Sciences and Applications. 2017, 5(1), 27-29. DOI: 10.12691/jmsa-5-1-5
Pub. Date: August 30, 2017Views: 8553Downloads: 6533
Open AccessArticle
Export: RIS | BibTeX | EndNote
On an Inequality of Ostrowski Type via Variant of Pompeiu's Mean Value Theorem
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 80-84. DOI: 10.12691/tjant-2-3-5
Pub. Date: July 06, 2014Views: 12397Downloads: 7918Citations: 5
Open AccessArticle
Export: RIS | BibTeX | EndNote
Using Area Mean Value Theorem to Solve Some Double Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 75-79. DOI: 10.12691/tjant-2-3-4
Pub. Date: July 03, 2014Views: 13872Downloads: 8620Citations: 9
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Error Term for the Number of Integral Ideals in Galois Extensions
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 230-232. DOI: 10.12691/tjant-2-6-8
Pub. Date: December 25, 2014Views: 9823Downloads: 7037
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types